By Topic

On the diameter of a class of random graphs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Philips, T.K. ; IBM Thomas J. Watson Res. Center, Yorktown Heights, NY, USA ; Towsley, D.F. ; Wolf, J.

The diameter of a class of random directed graphs in which the outdegree of each vertex is constrained to be exactly k is examined. Vertices connect themselves to k other distinct vertices with outwardly directed edges, all possible sets of k vertices being chosen with equal probability. It is shown that the diameter of such a random graph almost surely takes on only one of two values

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 2 )